Skip to Main content Skip to Navigation
Journal articles

Modelling of the migration of endothelial cells on bioactive micropatterned polymers

Abstract : In this paper a macroscopic model describing endothelial cells migration on bioactive micropatterned polymers is presented. It is based on a system of partial differential equations of Patlak-Keller-Segel type that describes the evolution of the cell densities. The model is studied mathematically and numerically. We prove existence and uniqueness results of the solution to the differential system and also that fondamental physical properties such as mass conservation, positivity and boundedness of the solution are satisfied. The numerical study allows us to show that the model behaves in good agreement with the experiments.
Document type :
Journal articles
Complete list of metadata

Cited literature [33 references]  Display  Hide  Download

https://hal.inria.fr/hal-00709993
Contributor : Clair Poignard <>
Submitted on : Monday, July 9, 2012 - 8:16:20 PM
Last modification on : Monday, March 15, 2021 - 2:14:05 PM
Long-term archiving on: : Thursday, December 15, 2016 - 9:43:53 PM

File

RR-7998.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Thierry Colin, Marie-Christine Durrieu, Julie Joie, Yifeng Lei, Youcef Mammeri, et al.. Modelling of the migration of endothelial cells on bioactive micropatterned polymers. Mathematical Biosciences and Engineering, AIMS Press, 2013, 10 (4), pp.997-1015. ⟨10.3934/mbe.2013.10.997⟩. ⟨hal-00709993v3⟩

Share

Metrics

Record views

758

Files downloads

1237